Research Repository

Some inequalities for convex functions of selfadjoint operators in Hilbert spaces

Dragomir, Sever S (2009) Some inequalities for convex functions of selfadjoint operators in Hilbert spaces. Filomat, 23 (3). pp. 81-92. ISSN 0354-5180

Full text for this resource is not available from the Research Repository.

Abstract

Some inequalities for convex functions of selfadjoint operators in Hilbert spaces under suitable assumptions for the involved operators are given. Applications for particular cases of interest are also provided.

Item Type: Article
Uncontrolled Keywords: ResPubID17463. selfadjoint operators, positive operators, Jensen’s inequality, convex functions, functions of selfadjoint operators, inequalities, Hilbert space
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 17 Oct 2011 01:08
Last Modified: 17 Oct 2011 01:08
URI: http://vuir.vu.edu.au/id/eprint/4272
DOI: 10.2298/FIL0903081D
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar